Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda: ``Gauss-Kronrod integration rules for Cauchy principal value integrals'' [Math. Comp. 41 (1983), no. 163, 63-78; MR0701624 (84i:65029)]


Author: Philip Rabinowitz
Journal: Math. Comp. 50 (1988), 655
MSC: Primary 65D30
DOI: https://doi.org/10.1090/S0025-5718-1988-0929563-7
Original Article: Math. Comp. 41 (1983), 63-78.
MathSciNet review: 929563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0929563-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society